Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 151, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Jun 7, 2014, 8:15 PM CDT for 4 counties in Oklahoma; Clay County, Texas. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 7, 2014, 8:15 PM CDT (01:15 UTC)
- Expired
- Jun 7, 2014, 9:00 PM CDT
- In force
- 45 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Carter County, OK, Cotton County, OK, Jefferson County, OK, Love County, OK, Clay County, TX
The radar
The Altus AFB radar (KFDR), 143 km from the middle of the area, began a volume at 01:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 7, 8:59 PM CDT | HAIL 1.75 | 1 Nw Courtney, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 44 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 7, 8:14 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 1.3 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1539 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 1840 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.8
The text
As transmitted, in the capitals the NWS used until 2016.
291
WUUS54 KOUN 080115
SVROUN
OKC019-033-067-085-TXC077-080200-
/O.NEW.KOUN.SV.W.0151.140608T0115Z-140608T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
815 PM CDT SAT JUN 7 2014
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN COTTON COUNTY IN SOUTHWEST OKLAHOMA...
SOUTHERN CARTER COUNTY IN SOUTHERN OKLAHOMA...
JEFFERSON COUNTY IN SOUTHERN OKLAHOMA...
LOVE COUNTY IN SOUTHERN OKLAHOMA...
NORTHERN CLAY COUNTY IN NORTHERN TEXAS...
* UNTIL 900 PM CDT
* AT 813 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED 6 MILES
NORTHEAST OF GRADY OKLAHOMA AND 5 MILES NORTH OF BYERS
TEXAS. THE STORMS WERE MOVING EAST-SOUTHEAST AT 20 MPH. ANOTHER
STORM IS DELOPING OVER THE WEST SIDE OF ARDMORE THAT MAY BECOME
SEVERE.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ARDMORE...MARIETTA...WAURIKA...LONE GROVE...HEALDTON...WILSON...
DICKSON...RINGLING...RYAN...BYERS...GENE AUTRY...HASTINGS...
ADDINGTON...LEON...SUGDEN...OVERBROOK...OSCAR...GRADY...BURNEYVILLE
AND RUBOTTOM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3388 9745 3392 9749 3391 9760 3395 9759
3399 9766 3394 9775 3405 9836 3425 9835
3429 9694 3386 9717 3392 9721 3390 9725
3386 9726 3389 9731 3386 9732 3386 9734
TIME...MOT...LOC 0113Z 282DEG 16KT 3407 9758 3415 9818
HAIL...1.75IN
WIND...60MPH
$$
..SPEG.2 follow-up statements
972
WWUS54 KOUN 080135
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
835 PM CDT SAT JUN 7 2014
OKC019-033-067-085-TXC077-080200-
/O.CON.KOUN.SV.W.0151.000000T0000Z-140608T0200Z/
COTTON OK-CARTER OK-JEFFERSON OK-LOVE OK-CLAY TX-
835 PM CDT SAT JUN 7 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR SOUTHEASTERN COTTON...SOUTHERN CARTER...JEFFERSON...LOVE AND
NORTHERN CLAY COUNTIES...
AT 833 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES EAST OF
GRADY...MOVING SOUTHEAST AT 15 MPH. THE STORM NORTH OF BYERS TEXAS
HAS WEAKENED... BUT ANOTHER STORM IS DEVELOPING BETWEEN BYERS TEXAS
AND TEMPLE OKLAHOMA WHICH MAY BECOME SEVERE.
HAZARD...TENNIS BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
ARDMORE...MARIETTA...WAURIKA...LONE GROVE...HEALDTON...WILSON...
DICKSON...RINGLING...RYAN...BYERS...GENE AUTRY...HASTINGS...
ADDINGTON...LEON...SUGDEN...OVERBROOK...OSCAR...GRADY...BURNEYVILLE
AND RUBOTTOM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3388 9745 3392 9749 3391 9760 3395 9759
3399 9766 3394 9775 3405 9836 3425 9835
3429 9694 3386 9717 3392 9721 3390 9725
3386 9726 3389 9731 3386 9732 3386 9734
TIME...MOT...LOC 0133Z 302DEG 13KT 3402 9755 3418 9818
HAIL...2.50IN
WIND...60MPH
$$
..SPEG.724
WWUS54 KOUN 080143
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
843 PM CDT SAT JUN 7 2014
OKC033-TXC077-080151-
/O.CAN.KOUN.SV.W.0151.000000T0000Z-140608T0200Z/
COTTON OK-CLAY TX-
843 PM CDT SAT JUN 7 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN COTTON AND
NORTHERN CLAY COUNTIES IS CANCELLED...
THE STORM BETWEEN BYERS TEXAS AND TEMPLE OKLAHOMA HAS WEAKENED AND
NO LONGER APPEARS TO BE SEVERE. THEREFORE... THE WARNING HAS BEEN
CANCELLED FOR COTTON AND CLAY COUNTIES.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT SUNDAY
MORNING FOR SOUTHERN OKLAHOMA AND NORTHERN TEXAS.
LAT...LON 3388 9745 3392 9749 3391 9760 3395 9759
3398 9764 3415 9755 3413 9710 3386 9717
3392 9721 3390 9725 3386 9726 3389 9731
3386 9732 3386 9734
TIME...MOT...LOC 0141Z 300DEG 12KT 3400 9752
$$
OKC019-067-085-080200-
/O.CON.KOUN.SV.W.0151.000000T0000Z-140608T0200Z/
CARTER OK-JEFFERSON OK-LOVE OK-
843 PM CDT SAT JUN 7 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR SOUTHWESTERN CARTER...EAST CENTRAL JEFFERSON AND NORTHWESTERN
LOVE COUNTIES...
AT 841 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTHWEST
OF RUBOTTOM...MOVING SOUTHEAST AT 15 MPH.
HAZARD...TENNIS BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
LONE GROVE...WILSON...LEON...RUBOTTOM...BURNEYVILLE...
OVERBROOK...NORTHWESTERN LAKE MURRAY...PETERSBURG AND COURTNEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3388 9745 3392 9749 3391 9760 3395 9759
3398 9764 3415 9755 3413 9710 3386 9717
3392 9721 3390 9725 3386 9726 3389 9731
3386 9732 3386 9734
TIME...MOT...LOC 0141Z 300DEG 12KT 3400 9752
HAIL...2.50IN
WIND...60MPH
$$
..SPEG.What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 6:10 PM CDT, 2 hours 5 minutes earlier.
Area forecast discussion, Jun 7, 6:10 PM CDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
610 PM CDT SAT JUN 7 2014
.AVIATION...
OUTFLOW BOUNDARY HAS PUSHED SOUTH OF ALL SITES THIS EVENING. GENLY
VFR CONDITIONS EARLY THIS EVENING WITH A FEW HIGH BASED SHOWERS
AROUND. STILL EXPECT TSTMS OVER THE HIGH PLAINS TO EVENTUALLY
ORGANIZE AND MOVE SE TOWARD THE AREA OVERNIGHT ALTHOUGH THE EXACT
EVOLUTION OF THIS IS STILL UNCERTAIN. WILL TREND TOWARD THE TIMING
OF HIGH RES MODELS FOR TEMPO TSRA GROUPS LATER TONIGHT. A PERIOD OF
MORE WIDEPSREAD MVFR/IFR CIGS EXPECTED TOWARD SUNRISE THROUGH THE
THE EARLY MORNING BEFORE VFR CONDITIONS RETURN LATER SUNDAY.
&&
.PREV DISCUSSION.. /ISSUED 250 PM CDT SAT JUN 7 2014/
.DISCUSSION...
CONT TO DEAL WITH THE POTENTIAL FOR MULTIPLE ROUNDS OF
AFTN/EVENING SHOWERS/THUNDERSTORMS AND OVERNIGHT MCS IMPACTS. THIS
WILL LIKELY CONT FOR THE NEXT TWO... POSSIBLY THREE DAYS... UNTIL
UPPER LOW SWINGS OUT ACROSS THE AREA ON TUESDAY.
FOCUS FOR STORMS THIS AFTN... EXPECTED TO BE RESIDUAL OUTFLOW/SFC
FRONT LOCATED ACROSS SOUTHERN OKLAHOMA INTO WESTERN NORTH TEXAS.
SUFFICIENT INSTABILITY EXISTS FOR SEVERE STORMS WITH LARGE HAIL
AND GUSTY WINDS THE PRIMARY THREATS ALONG WITH VERY HEAVY
RAINFALL. STILL EXPECT ADDITIONAL DEVELOPMENT TO OCCUR TO OUR WEST
ACROSS THE HIGH PLAINS OF SOUTHEAST COLORADO... EASTERN NEW MEXICO
AND THE OK/TX PANHANDLES. THIS WILL CONGEAL INTO ANOTHER MCS THAT
LOOKS TO MAINLY AFFECT THE SOUTHERN HALF OF OKLAHOMA AND NORTH
TEXAS OVERNIGHT TONIGHT. WILL LIKELY DO IT ALL AGAIN SUNDAY AFTN
AND SUNDAY NIGHT.
HAVE GONE AHEAD AND EXPANDED THE FLASH FLOOD WATCH BOTH IN TIME
AND AREA. HAVE INCLUDED MUCH OF SOUTHERN OK AND ALL OF WESTERN
NORTH TEXAS THROUGH THE DAY ON MONDAY. DO THINK THAT NORTHERN
OKLAHOMA MAY SEE A QUIET NIGHT TONIGHT BEFORE MORE SIGNIFICANT
RAINS OCCUR SUNDAY NIGHT AND MONDAY. SO WILL KEEP THE WATCH GOING
THERE AND NOT HAVE TO REISSUE FOR THAT AREA AFTER TONIGHT. STILL
APPEARS THAT MANY LOCATIONS COULD SEE UPWARDS OF 3 TO 5 INCHES OF
RAIN BY THE TIME TUESDAY ROLLS AROUND.
MANY OF THE MODELS DO SHOW THE POTENTIAL FOR ONE LAST MCS
AFFECTING PARTS OF THE AREA WED NIGHT EARLY THURSDAY BEFORE UPPER
RIDGE BUILDS NORTHEAST OVER THE AREA. THIS WILL LIMIT RAIN CHANCES
BY THE END OF THE WEEK
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 68 81 67 80 / 70 40 70 60
HOBART OK 67 83 65 82 / 70 40 70 30
WICHITA FALLS TX 68 87 68 85 / 70 40 70 40
GAGE OK 63 78 62 80 / 50 30 60 30
PONCA CITY OK 65 78 65 79 / 40 40 70 70
DURANT OK 69 86 68 82 / 70 60 70 60
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH THROUGH MONDAY EVENING FOR OKZ004>042-044>046-
050.
TX...FLASH FLOOD WATCH THROUGH MONDAY EVENING FOR TXZ083>090.
&&
23/30Hazardous weather outlook, Jun 7, 11:55 AM CDT, 8 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 1155 AM CDT SAT JUN 7 2014 OKZ004>048-050>052-TXZ083>090-081100- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 1155 AM CDT SAT JUN 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...THROUGH TONIGHT... .THUNDERSTORMS... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS MUCH OF OKLAHOMA AND WESTERN NORTH TEXAS THIS AFTERNOON AND TONIGHT. LOCATION... THE SLIGHT RISK AREA IS ALONG AND SOUTH OF A LINE FROM WOODWARD TO ENID TO STILLWATER. TIMING... THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE FROM 5 PM THROUGH EARLY SUNDAY MORNING. IMPACTS... DAMAGING WIND GUSTS 60 TO 70 MPH LARGE HAIL UP TO THE SIZE OF PING PONG BALLS HEAVY RAINFALL MAY RESULT IN SOME FLOODING DISCUSSION... MODERATE INSTABILITY WILL BE IN PLACE THIS AFTERNOON...WITH TEMPERATURES IN THE 80S AND LOWER 90S. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON...AND INTO THE EARLY EVENING...ALONG AN OUTFLOW BOUNDARY IN CENTRAL OKLAHOMA. ADDITIONAL STORMS IN THE HIGH PLAINS ARE EXPECTED TO EXPAND DURING THE AFTERNOON...THEN MERGE INTO A STORM COMPLEX THAT WILL MOVE EAST INTO SOUTHERN OKLAHOMA AND WESTERN NORTH TEXAS LATE THIS EVENING AND OVERNIGHT. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... SEVERE THUNDERSTORMS...ALONG WITH HEAVY RAINFALL...WILL BE POSSIBLE AGAIN SUNDAY AFTERNOON AND NIGHT...MAINLY ACROSS THE SOUTHERN HALF OF OKLAHOMA AND WESTERN NORTH TEXAS. THUNDERSTORM CHANCES WILL DECREASE AFTER MONDAY BUT CONTINUE THROUGH THE WORK WEEK. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
In the hours before
Special weather statement, Jun 7, 3:21 PM CDT, 4 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
321 PM CDT SAT JUN 7 2014
OKZ031-032-072045-
SEMINOLE OK-HUGHES OK-
321 PM CDT SAT JUN 7 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SEMINOLE AND
SOUTHWESTERN HUGHES COUNTIES UNTIL 345 PM CDT...
AT 319 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES NORTHWEST
OF FRANCIS...MOVING EAST AT 15 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3487 9641 3493 9641 3490 9642 3491 9648
3488 9651 3489 9655 3492 9656 3490 9661
3491 9666 3494 9668 3492 9673 3503 9673
3511 9639 3486 9635
TIME...MOT...LOC 2019Z 264DEG 13KT 3496 9663Local storm report, Jun 7, 8:05 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
805 PM CDT SAT JUN 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0804 PM HAIL 9 S TEMPLE 34.14N 98.23W
06/07/2014 E1.00 INCH COTTON OK PUBLIC
&&
MDAYLocal storm report, Jun 7, 8:10 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
810 PM CDT SAT JUN 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0809 PM HAIL 9 S TEMPLE 34.14N 98.23W
06/07/2014 E1.75 INCH COTTON OK PUBLIC
&&
MDAYLocal storm report, Jun 7, 8:15 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
815 PM CDT SAT JUN 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 PM HAIL 6 S RINGLING 34.09N 97.59W
06/07/2014 E1.25 INCH JEFFERSON OK PUBLIC
&&
MDAYThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 7:33 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Love | 42 min |
| Jun 7, 7:48 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Jefferson | 27 min |
| Jun 7, 8:31 PM CDT | Special Weather Statement | OUN | Stephens | 29 min |
| Jun 7, 8:38 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Murray, Stephens | 52 min |
| Jun 7, 8:47 PM CDT | Special Weather Statement | OUN | Kiowa | 28 min |
| Jun 7, 8:58 PM CDT | Severe Thunderstorm Warning | OUN | Love | 46 min |
| Jun 7, 9:17 PM CDT | Special Weather Statement | OUN | Beckham | 28 min |
| Jun 7, 9:20 PM CDT | Special Weather Statement | OUN | Stephens | 25 min |
| Jun 7, 9:24 PM CDT | Severe Thunderstorm Warning | OUN | Garvin | 51 min |
| Jun 7, 9:29 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Murray | 46 min |
| Jun 7, 9:33 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Grady, Stephens | 31 min |
| Jun 7, 10:14 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, McClain, Pontotoc, Pottawatomie | 28 min |
| Jun 7, 10:15 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Johnston, Murray | 45 min |
| Jun 7, 10:36 PM CDT | Areal Flood Advisory | OUN | Garvin | 3 hr |
| Jun 7, 10:42 PM CDT | Severe Thunderstorm Warning | OUN | Harmon | 48 min |
| Jun 7, 10:58 PM CDT | Severe Thunderstorm Warning | OUN | Johnston | 35 min |
| Jun 7, 10:59 PM CDT | Special Weather Statement | OUN | Pontotoc | 31 min |
| Jun 7, 11:02 PM CDT | Special Weather Statement | OUN | Jackson | 28 min |
| Jun 7, 11:15 PM CDT | Severe Thunderstorm Warning | OUN | Jackson | 45 min |
| Jun 7, 11:30 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Seminole | 45 min |
| Jun 7, 11:31 PM CDT | Special Weather Statement | OUN | Greer, Harmon | 29 min |
| Jun 7, 11:55 PM CDT | Areal Flood Advisory | OUN | Greer, Harmon, Jackson | 3 hr |
| Jun 7, 11:56 PM CDT | Special Weather Statement | OUN | Pottawatomie | 34 min |
| Jun 7, 11:59 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 46 min |
| Jun 8, 12:08 AM CDT | Special Weather Statement | OUN | Grady | 37 min |
| Jun 8, 12:16 AM CDT | Special Weather Statement | OUN | Atoka, Coal | 29 min |
| Jun 8, 12:18 AM CDT | Special Weather Statement | OUN | Garvin | 27 min |
| Jun 8, 12:41 AM CDT | Severe Thunderstorm Warning | OUN | Atoka | 49 min |
| Jun 8, 12:41 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Jackson, Kiowa, Tillman | 49 min |
| Jun 8, 1:01 AM CDT | Flash Flood Warning | OUN | Harmon, Jackson, Kiowa, Tillman | 3 hr |
| Jun 8, 1:25 AM CDT | Areal Flood Advisory | OUN | Caddo, Comanche, Grady | 3 hr |
| Jun 8, 1:30 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Kiowa, Tillman | 45 min |
| Jun 8, 1:33 AM CDT | Special Weather Statement | OUN | Cleveland | 27 min |
| Jun 8, 1:37 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland | 23 min |
| Jun 8, 2:14 AM CDT | Special Weather Statement | OUN | Comanche, Cotton | 31 min |
| Jun 8, 2:28 AM CDT | Areal Flood Advisory | OUN | Cleveland, Oklahoma | 2 hr |
| Jun 8, 2:42 AM CDT | Special Weather Statement | OUN | Seminole | 33 min |
| Jun 8, 3:29 AM CDT | Special Weather Statement | OUN | Cotton, Jefferson, Stephens | 46 min |
| Jun 8, 3:38 AM CDT | Flash Flood Warning | OUN | Grady | 2 hr |
| Jun 8, 4:01 AM CDT | Areal Flood Advisory | OUN | Cleveland, Garvin, Hughes, McClain, Pontotoc, Pottawatomie and 1 more | 3 hr |
| Jun 8, 4:16 AM CDT | Special Weather Statement | OUN | Carter, Jefferson, Love, Stephens | 44 min |
| Jun 8, 4:40 AM CDT | Areal Flood Advisory | OUN | Carter, Garvin, Johnston, Murray, Pontotoc | 110 min |
| Jun 8, 5:22 AM CDT | Areal Flood Advisory | OUN | Atoka, Coal, Hughes, Johnston, Pontotoc | 3 hr |
| Jun 8, 5:49 AM CDT | Special Weather Statement | OUN | Johnston, Marshall | 41 min |
| Jun 8, 2:04 AM CDT | Special Weather Statement | OUN | Baylor, Hardeman, Knox, Wilbarger | 26 min |
| Jun 8, 2:43 AM CDT | Special Weather Statement | OUN | Archer, Baylor, Clay, Wichita | 47 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2014Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.